# SDR MALA030385

- Difficulty date: August 20, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N524XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2349
- Aircraft time: 8,625 hours, 8,909 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Labyrinth Seal
- Part number: 4501690A
- Part serial: OFFSPE9875
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI ON FLIGHT 3504, BAD ODOR FROM PACKS.  MAINTENANCE FOUND APU INOPERATIVE DUE TO  LABYRINTH SEAL BAD.  FROM LP 1216605 REMOVED AND REPLACED APU P/N 4501690A S/N OFF SP-E9875  49 S/N ON SP-E977516 PER TASK CARD APU CHANGE ALL CHECKS GOOD REMOVED.  FROM DMR MXC NOTIFIED
